Location of Incident: Peterborough/Cambridge Area
Drug of concern: Heroin
Identified risk: Risk of overdose
Source of information: Hospitals and drug services
Alert instigated by: Public Health Joint Commissioning
If has come to our attention today of 4 incidences of heroin overdose across Peterborough (3
cases) and Cambridge area (1 case).
There is little information to provide other than all incidences were linked to Heroin. One of the
incidences was linked to heroin that was light grey/pearl in colour. There is concern regarding
the purity levels of street heroin currently being used.
Please disseminate this alert to your peers with immediate action.
Please urge your service users to share information with services and their peers, and report any
concerns to services as soon as possible.
If they are feeling unwell after using heroin seek and suspect they have used one or more of the
substances referred to in this alert message, please call an ambulance immediately.
If Naloxone kits are required in Peterborough call Aspire on 0800 111 4354 or 01733 895 624
If Naloxone kits are required in Cambridgeshire call Inclusion on 0300 555 01 01